Illinois Journal of Mathematics

On the number of co-multiplications of a suspension

C. M. Naylor

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 12, Issue 4 (1968), 620-622.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053964

Digital Object Identifier
doi:10.1215/ijm/1256053964

Mathematical Reviews number (MathSciNet)
MR0232388

Zentralblatt MATH identifier
0165.56701

Subjects
Primary: 55.45

Citation

Naylor, C. M. On the number of co-multiplications of a suspension. Illinois J. Math. 12 (1968), no. 4, 620--622. doi:10.1215/ijm/1256053964. https://projecteuclid.org/euclid.ijm/1256053964


Export citation